Journal of Symbolic Logic

An Algebraic Difference Between Isols and Cosimple Isols

Erik Ellentuck

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

There is a fairly simple algebraic property that distinguishes isols from cosimple isols.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 3 (1972), 557-561.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738323

Mathematical Reviews number (MathSciNet)
MR323545

Zentralblatt MATH identifier
0273.02026

JSTOR
links.jstor.org

Citation

Ellentuck, Erik. An Algebraic Difference Between Isols and Cosimple Isols. J. Symbolic Logic 37 (1972), no. 3, 557--561. https://projecteuclid.org/euclid.jsl/1183738323


Export citation